# SDR 2008UALA01208

- Difficulty date: March 5, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 43,907 hours, 5,392 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 42 ABC EMERGENCY LIGHT IS INOP. RESECURED LOOSE CONNECTOR.
